Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2013, Article ID 482050, 9 pages
http://dx.doi.org/10.1155/2013/482050
Research Article

Solution of Boundary Value Problems by Approaching Spline Techniques

Kakatiya Institute of Technology and Sciences, Warangal 506001, India

Received 23 March 2013; Revised 3 July 2013; Accepted 6 August 2013

Academic Editor: Shuli Sun

Copyright © 2013 P. Kalyani and P. S. Rama Chandra Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Kalyani and P. S. Rama Chandra Rao, “Solution of Boundary Value Problems by Approaching Spline Techniques,” International Journal of Engineering Mathematics, vol. 2013, Article ID 482050, 9 pages, 2013. https://doi.org/10.1155/2013/482050.